# SDR SIMA20190129002

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,060 hours, 40,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR OPEN CAUTION MSG DURING TAKEOFF. REJECTED TAKEOFF AT 85-90 KTS. DEFERRED BAGGAGE DOOR WARNING INDICATION PERL MEL 52-05. INSPECTED AIRCRAFT FOR DAMAGE DUE TO HIGH ENERGY STOP IAW AMM 05-50-16. NO MSG'S OR DEFECTS/DAMAGES NOTED. AIRCRAFT IS OK FOR SERVICE.  FOUND DEBRIS IMPEDING MOVEMENT OF AFT MICROSWITCH OF BAGGAGE DOOR. REMOVED DEBRIS & PERFORMED OPERATIONAL TEST OF BAGGAGE DOOR WARNING IAW EMB 145 AMM TASK 52-76-01-700-801-A. OPS CHECK GOOD. MEL RESTORED. (M) PROCEDURES RESTORED.
